# SDR AALA202107013244

- Difficulty date: June 13, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON FUEL 540NB PANEL AT RIBS 18-19 AND STR 8-11. REPLACED FUEL PANEL REF SRM 57-27-11.
